MathSciNet Relay Station
MathSciNet bibliographic data
MR435290 22E30 (33A75 43A80 22E45)
Gross, Kenneth I.; Holman, Wayne J., III; Kunze, Ray A. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977), no. 3, 412–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement